Zantac - Clay colored stools - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 06-10-2013, 02:38 PM - Thread Starter
 
ffbeard's Avatar
 
Join Date: Apr 2008
Posts: 4
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

I started my daughter (3 years old) on Zantac for Molluscum. After 4 days she had diarrhea and by that night it was clay colored. I stopped the Zantac immediately. The first day no change in stools and the 2nd day 1st stool was soft but almost normal color.. 2nd stool was very small (dime size) diarrhea and looked reddish being so small amount.. Has anyone ever experienced this with Zantac?? Will it stop on it’s own since stopping Zantac?

ffbeard is offline  
Sponsored Links
Advertisement
 
Old 06-29-2013, 10:11 AM
Administrator
 
cynthia mosher's Avatar
 
Join Date: Aug 1999
Location: Arabia!
Posts: 38,755
Mentioned: 21 Post(s)
Tagged: 1 Thread(s)
Quoted: 113 Post(s)

I don't have any answers for you. I think you should contact your health care provider about this, just to be on the safe side. 


cynthia mosher is offline  
 
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off